I have been told that by day 40 all of the benzo should be out of my system. Now that doesn't account for the crap that is stored in my liver, my tissue, my bone marrow etc wherever the hell else it is lodged AND that does nothing yet for my gaba receptors that are jacked up.
I'm still on other meds assisting me right now. Don't judge. I had no choice. I chose life over death or stroke from a heart attack or seizure.
My symptoms are intense and my primary symptom is akathisia (covered by the gabapentin).
I have underlying medical issues that may be complicating my picture.
I am highly kindled (meaning I was on/off pills in my twenties as I never used them daily but was given them for interstitial cystitis pain.)
I was FLOXED by an antibiotic called CIPRO ( I believe this is why this injury is so bad now )
I reacted to both a steroid and amoxicillan.
I only write all of this because I don't want anyone scared by my story.
I was never on a high dose, but ironically, we are often the ones that have the most issues.
I initially only used ativan 3 times per week at .5mg for 3 mos.
So only because you've been on for 15 years at a higher dose, please don't be scared. I have all the above factors going against me and a nervous system that as Dr Shipko said to me is a "garbage pail nervous system"
He said I was just one of the unlucky ones that never responded well to meds and its a genetic thing.
Anyway, just thought I'd share my background a bit to reassure anyone who may be freaked out about my symptoms and my lack of functionality.
You can do this---if you choose to.
Someone who found themselves accidentally dependent and suffered an iatrogenic injury from medications that were prescribed. Sharing experience, strength and hope with others. This is written as a person on this winding path and NOT as a professional. Please contact a licensed professional for any medical/psychological care or advice. This is NOT a substitute for medical or psychological care. What is written here reflects my own personal experience ONLY.